This Intestinal Obstruction side effect was reported by a consumer or non-health professional from US. A 72-year-old female patient (weight:NA) experienced the following symptoms/conditions: constipation prophylaxis. The patient was prescribed Benefiber W/ Wheat Dextrin (dosage: 1 Lid Full, Bid), which was started on NS. Concurrently used drugs: NA. When starting to take Benefiber W/ Wheat Dextrin the consumer reported the following symptoms:
Therapeutic Response Unexpected
Off Label Use
Incorrect Dose Administered
These side effects may potentially be related to Benefiber W/ Wheat Dextrin.
This is a Benefiber W/ Wheat Dextrin side effect report of a 73-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: NA, who was treated with Benefiber W/ Wheat Dextrin (dosage:5-6 Tablespoon A Day, start time: Jan 01, 2010), combined with: NA., and developed a serious reaction and a Intestinal Obstruction side effect. The patient presented with:
Therapeutic Response Unexpected
which developed after the beginning of treatment. The patient was hospitalized. This side effect report can indicate a possible existence of increased vulnerability to Benefiber W/ Wheat Dextrin treatment in female patients suffering from NA, resulting in Intestinal Obstruction.
A 75-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: diverticulitis,nutritional support started Benefiber W/ Wheat Dextrin (nch) (wheat Dextrin) Powder treatment (dosage: 2 Tsp, Qd, Oral) on Jan 01, 2003. Soon after starting Benefiber W/ Wheat Dextrin (nch) (wheat Dextrin) Powder treatment, the consumer experienced several side effects, including:
Aortic Valve Replacement
Cardiac Failure Congestive
. Concurrently used drugs: NA.The patient was hospitalized. This finding indicates that some patients can be more vulnerable to developing Benefiber W/ Wheat Dextrin (nch) (wheat Dextrin) Powder side effects, such as Intestinal Obstruction.
A female patient from UNITED STATES was prescribed and started Benefiber W/ Wheat Dextrin (nch) (wheat Dextrin) Powder on Oct 17, 2008. Patient felt the following Benefiber side effects: diarrhoea, heart valve replacement, intestinal obstruction Additional patient health information: Female , 75 years of age, The consumer reported the following symptoms: was diagnosed with
This report suggests a potential Benefiber Fiber Supp Vit B + Folic Acid (wheat Dextrin)Intestinal Obstruction side effect(s) that can have serious consequences. A 75-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): constipation and used Benefiber Fiber Supp Vit B + Folic Acid (wheat Dextrin) (dosage: 1 Tsp,qd,oral) starting NS. Soon after starting Benefiber Fiber Supp Vit B + Folic Acid (wheat Dextrin) the patient began experiencing various side effects, including:
Drugs used concurrently:
Antihypertensive (no Ingredients/substances)
Although Benefiber Fiber Supp Vit B + Folic Acid (wheat Dextrin) demonstrated significant improvements in a number of clinically relevant cases, troublesome symptoms, such as Intestinal Obstruction, may still occur.
Diarrhoea, Intestinal Obstruction
An adverse event was reported by a consumer or non-health professional on Jan 05, 2008 by a male taking Benefiber W/ Wheat Dextrin (nch)(wheat Dextrin) Powder (dosage: 2 Tps, Qd, Oral) was diagnosed with
and. Location: UNITED STATES , 20 years of age, patient began experiencing various side effects, including: Directly after treatment started, patient experienced the unwanted or unexpected Benefiber side effects: diarrhoea, intestinal obstruction. Additional medications/treatments: The patient was hospitalized.
This Intestinal Obstruction problem was reported by a consumer or non-health professional from UNITED STATES. A 51-year-old female patient (weight: NA) was diagnosed with the following medical condition(s): glucose tolerance impaired.On Jul 08, 2007 a consumer started treatment with Benefiber Chewable Tablet Orange (nch)(gua Gum) Chewable Tablet (dosage: 1-3 Tabs 5 Times A Day, Oral, 3 Df, Tid, Oral). The following drugs/medications were being taken at the same time: NA. When commencing Benefiber Chewable Tablet Orange (nch)(gua Gum) Chewable Tablet, the patient experienced the following unwanted symptoms /side effects:
Change Of Bowel Habit
Oral Intake Reduced
The patient was hospitalized. Although all drugs are carefully tested before they are licensed for use, they carry potential side effect risks. Some side effects, such as Intestinal Obstruction, may become evident only after a product is in use by the general population.
This is a Benefiber Chewable Tablet Orange (nch) (guar Gum) Chewable Tablet side effect report of a 51-year-old female patient (weight: NA) from UNITED STATES. The patient developed the following symptoms/conditions: glucose tolerance impaired and was treated with Benefiber Chewable Tablet Orange (nch) (guar Gum) Chewable Tablet (dosage: 1-3 Tabs Each Day, Oral; 3 Df, Tid, Oral) starting Apr 01, 2007. Concurrently used drugs: NA. Soon after that, the consumer experienced the following of symptoms:
Change Of Bowel Habit
Oral Intake Reduced
The patient was hospitalized. This opens a possibility that Benefiber Chewable Tablet Orange (nch) (guar Gum) Chewable Tablet could cause Intestinal Obstruction and that some female patients may be more susceptible.
Benefiber Intestinal Obstruction Causes and Reviews
An intestinalobstruction occurs when food or stool cannot move through the intestines. The obstruction can be complete or partial. There are many causes. The most common are adhesions, hernias, cancers, and certain medicines.
Severe abdominal pain or cramping
Loud bowel sounds
Swelling of the abdomen
Inability to pass gas
A complete intestinalobstruction is a medical emergency. It often requires surgery.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Benefiber Intestinal Obstruction Reviews
Thu, 03 May 2012
It's been recalled by the manufacture. :(
Mon, 20 Dec 2010
ok so this is my third day using Benefiber. it helped me go to the bathroom once. but ive been using it 3 times a day 2 tsp in my drinks. and now it wont seem to work. i put it on everything and i still only go number 2 like i did with low fiber in my diet. when i had low fiber i only went number 2 most 3 times a week, and the stool was very dry and big. i ate Benefiber with milk one night..then the next morning after eating cereal with Benefiber in it.. i went number 2. it was easy to pass cause of the moisture from fiber. but it seemed to only work once. i put a lot everytime i eat, i dont know why its not working now. havent went number 2 since the first time i used it though. hopefully the stool will be easy to pass since im using Benefiber. and also i put it on a mcdonalds burger.. and it turned into plastic! i dont know what happend! its not suppose to do that. and then i put it in an iced mocha frappe from mcdonalds and it got a little lumpy.
Thu, 26 Apr 2012
Found that out, too...that walmart doesn't have it. Neither does Walgreens anymore! Tried to find out why but didn't find anything on the web....the orange version tastes just like TANG!
Tue, 06 Mar 2012
I have been taking Benefiber for a couple of years now. I drink it cold in the summer and hot in the winter. (I mix one packet with 16 ozs water, and drink about 16 ozs each day). Recently I have experienced a burning sensation in the lower part of my stomach. Usually wakes me up in the middle of the night. Could this possibly be a side effect from the Benefiber? Has anyone else out there experienced anything like this?
Wed, 20 Apr 2011
significant gas and a continuing itchy rach all over my back
Mon, 30 Apr 2012
me too does any one know where we an buy Benefiber
Sun, 09 May 2010
Mon, 22 Mar 2010
Gots bad gout from Benefiber... any suggestions?
Sat, 22 Oct 2011
After taking one half tsp. of Benefiber in 80z of water. I began having anaphylaxix symptoms, my throat started to swell and chest tightened. I stated Bendadry 2 tablets every 4 hours. The next morning after breakfast the symptoms stared to reoccur. I started the Bendadry again to counteract the reaction. It is now 36 hours and still experiencing the side effects. I read that the ingredient in this is wheat starch processed with acid. I strongly believe because of my severe reaction and others', this product needs to taken off the market. Please warn others as I will do.
Fri, 11 Dec 2009
I had hives and rash with itching and had to seek medical help to counteract with medication. Whats in the Benefiber that cause that? >:o